# SDR SIMA0482

- Difficulty date: February 17, 2000
- Submitted: April 13, 2000
- Operation: Air carrier
- Aircraft: N343SB
- Make and model: Saab 340B
- Aircraft serial: 340B343
- System (JASC): 3350 · Emergency Lighting
- Part: Bulb
- Part number: 8GS00R42405
- Condition: Failed
- Location: Row 6
- Stage of operation: IN
- How discovered: O
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DFW - FLT 3563 - EMERGENCY FLOOR LIGHT AT SEAT 6B INOPERATIVE.  REMOVED AND REPLACED BULB AT 6B.  OPS CHECK GOOD.  (M)
